Reply
Tmi 624582 Neilton, Washington 9312 posts
21st Nov '12

I've had a rash on both of my hands for close to a month, which I believed to be athletes foot, so I treated it as such. It seemed to improve some with anti fungal ointments, but never fully cleared. This past week the rash got really bad and my hands began to split open (dry flaky skin and weeping) and I was at a loss for what to do. Then I got this bump on the palm of my hand which caused so much pain, I couldn't even relax my arm to my hip without extreme pressure, I felt like my hand was going to explode so I went to urgent care.



It turns out that I do not have atheletes foot, I am having an allergic reaction. Most likely to my dish soap since it is only on my hands. So I was given a steroid cream which has helped heaps, but the bump was a boil. Because of my hand splitting open from the reaction, I got an infection. Turns out is mrsa and I'm lucky I went in when I did, according to the doctor I could have either lost my hand or my hand would have become crippled.



Now my question, I'm on 2 antibiotics, Cephalexin and Doxy - cycl, do antibiotics cause you to be tired? I've never taken antibiotics before or at least as far back as I can remember. Now I'm tired and constipated, is this normal?

The Blissful Six 4 kids; 1 angel baby; Massachusetts 10260 posts
21st Nov '12

I bet your tired from fighting off an infection. Most of the time antibiotics don't cause constipation, but anythings possible. Your best bet is to call the pharmacist.